# SDR MTNA20230127001

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft time: 39,831 hours, 40,700 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 829
- Condition: Faulted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI TO RAMP IT WAS OBSERVED THE CAPTAINS RIGHT SIDE BRAKE WAS INEFFECTIVE. REPLACED CAPTAINS BRAKE MASTER CYLINDER. OPS CHECK GOOD. NO LEAKS NOTED.
